# SDR CALA2025091008702

- Difficulty date: September 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,845 hours, 21,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Insert
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED R2 DOOR FLOOR MOUNTED ESCAPE SLIDE BRACKET FOM REF AMM 25-66-02-000-801. THIS ITEM REQUIRES INSPECTION 2 EACH AFT GIRT BAR INSERTS BROKEN. REMOVED AND INSTALLED NEW INSERTS. INSTALLED AT 1145AM. ADHESIVE RECOMMENDED 24 CURE TIME. LEFT SAMPLE TO VERIFY CURED BEFORE INSTALLING GIRT BAR FITTING. REF M&E 29-5321-3-0013(INSERTS) THIS ITEM DOES NOT REQUIRES INSPECTION. CORRECTION. NUTPLATE INSERTS WERE INSTALLED ON DOOR 1R NOT 2 R INSTALLED R1 DOOR GIRT BAR BRACKETS REF AMM 25-66-02-000-801.
